# SDR ASAA2022081439517

- Difficulty date: August 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 30,001 hours, 9,519 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENROUTE DURING CRUISE THE FO FMC FAILED WITH VTK DISPLAYEDTHEN BRIEFLY LOST CA SIDE FMC, BOTH FMCS RESET AND NO OTHER ISSUES NOTED. GROUNDED - YES. C/W FMC RESET PER B737-900 FIM 34-61 TASK 836 OPS CHECK NORMAL, NO HISTORY LAST 90 DAYS.
